# SDR USAA2014010300002

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 1,731 hours, 776 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 58989
- Condition: Faulty
- Location: Cargo Bay
- Part time: 1,731 hours, 776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED AN ECAM MESSAGE.  SMOKE FWD CARGO DETECTOR FAULT, AFT CARGO DETECTOR FAULT.  R & R FWD CARGO DETECTOR 4WH IAW AMM 26-16-15-400-A.  COMPLETED OPERATIONS CHECK OF SMOKE DETECTOR SYS IAW AMM 26-16-00-710-001.  ACFT OK FOR SERVICE.
